EconPapers    
Economics at your fingertips  
 

Competitive Coexistence in a Two-Strain Epidemic Model with a Periodic Infection Rate

Chentong Li, Yingying Zhang and Yicang Zhou

Discrete Dynamics in Nature and Society, 2020, vol. 2020, 1-10

Abstract:

In this article, we study the global dynamical behavior of a two-strain SIS model with a periodic infection rate. The positivity and boundedness of solutions are established, and the competitive exclusion conditions are given for the model. The conditions for the global stability of the disease-free equilibrium and persistence of the model are obtained. The conditions of coexistence in this model are also found. Finally, the conditions of uniqueness of the solution are proved.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2020/7541861.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2020/7541861.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:7541861

DOI: 10.1155/2020/7541861

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:7541861